|Dr. Frascino, please answer my question. Donation promised.
Mar 15, 2010
Dr. , I have used Elidel cream for the anal area for the skin tags/hemmoroids for about 2 years. I used to use the cream on and off as needed. I used to scratch the anal area a lot, and draw blood. I see that in your forms you told that topical steroids/creams will not have any effect on the HIV antibody test.
I have read in the Elidel website that they dont recommend usage of Elidel over 2 weeks, Here is what the Elidel website says, Important safety Information, "When you and your doctor find that other treatments arent right for you or your child, your doctor may prescribe ELIDEL. ELIDEL is for mild to moderate eczema. Repeat as needed with breaks in between. in adults and children 2 and older. Use ELIDEL for short periods when you, or your child, have symptoms, as directed by your doctor. Repeat as needed with breaks in between.
The safety of using ELIDEL cream for a long period of time is not known. A very small number of people who have used ELIDEL Cream have had skin cancer or lymphoma . However, a link with the use of ELIDEL Cream has not been shown.
Because of this
Do not use ELIDEL Cream continuosly for a long time
Use ELIDEL Cream only on areas of your skin that have eczema
Do not use ELIDEL Cream on a child under 2 years old]] I used it for more than year in the past almost upto two years, the last wast in 2007. I might have applied the cream to the anal area around 50 to 60 times so far.
I am worried that I might have got skin cancer of lymphoma from using the ELIDEL. I am more worried about if I have got skin cancer or lymphoma, will that affect my HIV antibody test result?
I got tested 2 years after my last exposure. Can I move ? Or do you recommend some other test?
| Response from Dr. Frascino
Your HIV-antibody test results would not be affected by your use of Elidel cream from 2005-2007. Your fears about skin cancer, lymphoma and inaccurate HIV test results are all unwarranted. No further HIV testing is warranted.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.